| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Volume 45 Number 2 Volume 45 Number 3

previous article

Research articles

ScienceAsia 45(2019): 292-297 |doi: 10.2306/scienceasia1513-1874.2019.45.292


The generalized von Neumann-Jordan type constant and fixed points for multivalued nonexpansive mappings


Zhan-fei Zuoa,b

 
ABSTRACT:     Some sufficient conditions for the Domínguez-Lorenzo condition in terms of the generalized von NeumannJordan type constant C(p) −∞ (X ), the coefficient of weak orthogonality µ(X ), the Domínguez Benavides coefficient R(1, X ) were given in this paper, which imply the existence of fixed point for multivalued nonexpansive mappings. Moreover, these results improve some well known conclusion in the recent literature.

Download PDF

48 Downloads 58 Views


a Department of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404100 China
b Key Laboratory of Intelligent Information Processing and Control, Chongqing Three Gorges University, Wanzhou, Chongqing 404100 China

* Corresponding author, E-mail: zuozhanfei@139.com

Received 30 Mar 2019, Accepted 7 Jun 2019